# SDR 07FDEA04733

- Difficulty date: October 10, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N802FD
- Make and model: Airbus A310-324
- Aircraft serial: 542
- Aircraft time: 36,768 hours, 10,400 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Arm
- Part number: A5537160200000
- Condition: Corroded
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RUDDER HINGE ARM WITH CORROSION AT LUG BORES.  REPAIR ACCOMPLISHED IN ACCORDANCE WITH FEDEX EA 6-5510-115292.
